Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate. overall side effects

Posted by John on June 2, 1999, at 11:03:52

In reply to Re: Parnate. no nightmares, posted by Elizabeth on May 31, 1999, at 10:25:02

I am very grateful to have gotten the information on Parnate experiences which people have shared on this thread. The nightmare/REM issue is a very interesting one. My original use of the term, however, was metaphorical. I am trying to find out about any and all possible negative side effects (or at least those people have experienced) of Parnate, particularly the physical ones (such as hair loss, etc.). It seems that weight gain is quite common. Anyone experience anything else? Thanks.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:John thread:6524